# SDR DALA14020456810

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FAILSAFE IN AFT CARGO BAY AT BS 1280 CORRODED BETWEEN STRINGERS 20-24L.  CUT OUT DAMAGED SECTION OF FAILSAFE, 16.6" LONG, FABRICATED NEW FAILSAFE SECTION AND FILLER.  INSTALLED REPAIR ALL IAW ER/A 523955-14.
